# SDR SIMA200714022

- Difficulty date: May 13, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 15,875 hours, 14,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Corroded
- Location: Zone 100
- Part time: 15,875 hours, 14,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD DIGITAL CORRODED BETWEEN FRAMES 15 AND 18.  REPAIRED DIGITAL IAW EMB IC 2007-15/03083.  AIRCRAFT RETURNED TO SERVICE.
